# SDR CA040122007

- Difficulty date: November 18, 2003
- Submitted: April 1, 2004
- Operation: General aviation
- Make and model: Pilats PC1245
- Aircraft time: 8,572 hours
- Engine: Pwa PT6A67B
- Propeller: Hartzl HCE4A3D
- System (JASC): 6114 · Propeller Hub Section
- Part: Spring
- Part number: C6760
- Condition: Cracked
- Location: Prop Feathering
- Stage of operation: NR
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: O

## Discrepancy

(CAN) PROPELLER SPRING FAILED INSPECTION.  MPI PROCEDURE WAS ACCOMPLISHED AND CRACK INDICATIONS WERE FOUND IN SEVERAL AREAS.  PROPELLER WAS REMOVED PRE-MATURELY DUE TO LIGHTNING STRIKE.  SPRING WAS NEW FROM MFG AND INSTALLED FOR ONLY 636.4 HRS FROM THE PREVIOUS OVERHAUL. SPRING WAS SENT TO MFG FOR EVALUATION, IT WAS FOUND WITH SEVERAL CRACK INDICATIONS.  SPRING REMOVED FROM SERVICE.   WARRANTEE SPRING WAS PROVIDED FROM MFG.  CRACKS HAVE BEEN FOUND IN OTHER SPRINGS DURING ROUTINE OVERHAUL INSPECTIONS.  NO CRACK INDICATION ALLOWED IN THE SPRING.
